# SDR ASAA2016010814710

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 6,702 hours, 2,180 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78128007, AD 08-10-10 CENTER TANK FUEL PUMP UNCOMMANDED ON TASK CARD.  STEP C6, TERMINAL C2 HAS ERRATIC VOLTAGE ON RELAY R962.  ACFT GROUNDED. FOUND ON RELAY R962 TERMINAL C2 , A LOOSE TERMINAL, TIGHTENED SAME. T/C 78128007 COMPLETED AND OPS NORMAL.
